# SDR AALA202104099012

- Difficulty date: April 8, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N118NN
- Make and model: Airbus A321-231
- Aircraft serial: 6162
- Aircraft time: 21,997 hours, 6,215 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Circuit Breaker
- Part number: NSA931320030
- Condition: Tripped
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: NO.1 RIGHT MAIN TANK FUEL PUMP WILL NOT TURN ON. CIRCUIT BREAKER TRIPPED WHEN PUMP WAS TURNED ON. REPLACED CIRCUIT BREAKERS FOR FUEL PUMPS 1R CONTROL AND INDICATION (4QA) 121VU PER ESPM 20-46-10 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
